Liver injury and glatiramer acetate, an uncommon association: case report and literature review.
Аннотация
We report the case of a 65-year-old woman who presented with a 1-month history of progressive paraparesia associated with a thoracic lesion with irregular ring-like gadolinium enhancement. Biopsy of the lesion confirmed the demyelinating origin and brain magnetic resonance imaging showed additional lesions demonstrative of dissemination in space. Immunomodulatory therapy with glatiramer acetate (GA) was started after having a second relapse 2 months later. Shortly after initiation, the patient developed acute hepatitis. Liver function tests returned to normal values 5 months after discontinuation and the patient was diagnosed with drug-induced liver injury (DILI) associated with GA. A literature review identified 11 previous cases of GA-related liver injury associated with two specific mechanisms: DILI (seven cases) and autoimmune hepatitis (four cases). Despite the fact that GA hepatic toxicity is uncommon and laboratory monitoring is not required during GA therapy, it should be considered at least in some special conditions such as comorbidities and previous history of DILI associated with other drugs.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.